welcome to healthcaremagic.com.Bleeding after abortion can be slightly delayed due to hormonal changes.See a doctor if you donot get bleeding or excess bleeding for more than 2 weeks.take care.
Thanks for query.It seems that you have infection in genital tract.
Go for vaginal swab examination.
consult gynaec and seek his advice.
ok and bye.
Thanks for query,
It is very difficult to say,
if ten days passed after your sex,go for hcg test for more than once,rising titre will give presence of pregnancy.
ok and bye.
it is confusing
celin tab is a viaminc tab and is not known to be used as abortion pill
please consult gynecologist and take treatment
thanks for using health care magic.
8 abortions is quite terrible and it shows that you neglected contraception. Well concerning your present delayed menses, its less likely that you could be pregnant since you say you and your boyfriend didn't do any thing. By that i understand...
Welcome to HealthcareMagic
It appears like some autoimmune cause which is leading to recurrent abortions. You are extremely lucky to have 3 children. Treatment for recurrent abortion is possible with immunotherapy but success cant be guaranteed. Pregnancy requires intensive monitoring. You...